Introduction: A small number of adverse events of seizure in patients using desloratadine (DL) have been reported. The European Medicines Agency requested a post-authorization safety study to investigate whether there is an association between DL exposure and seizure. Objective: The aim was to study the association between DL exposure and incidence of first seizure. Methods: A new-user cohort study of individuals redeeming a first-ever prescription of DL in Denmark, Finland, Norway, and Sweden in 2001–2015 was conducted. DL exposure was defined as days’ supply plus a 4-week grace period. DL unexposed periods were initiated 27 weeks after DL prescription redemption. Poisson regression was used to estimate the adjusted incidence rate and adjusted incidence rate ratio (aIRR) of incident seizure. Results: A total of 1,807,347 first-ever DL users were included in the study, with 49.3% male and a mean age of 29.5 years at inclusion; 20.3% were children aged 0–5 years. The adjusted incidence rates of seizure were 21.7 and 31.6 per 100,000 person-years during DL unexposed and exposed periods, respectively. A 46% increased incidence rate of seizure was found during DL exposed periods (aIRR = 1.46, 95% confidence interval [CI] 1.34–1.59). The aIRR ranged from 1.85 (95% CI 1.65–2.08) in children aged 0–5 years to 1.01 in adults aged 20 years or more (95% CI 0.85–1.19). Conclusion: This study found an increased incidence rate of seizure during DL exposed periods as compared to unexposed periods among individuals younger than 20 years. No difference in incidence rate of seizure was observed in adults between DL exposed and unexposed.